×

zbMATH — the first resource for mathematics

Conformally invariant differential equations and projective geometry. (English) Zbl 0507.58048

MSC:
58J60 Relations of PDEs with special manifold structures (Riemannian, Finsler, etc.)
53C35 Differential geometry of symmetric spaces
22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
53A20 Projective differential geometry
53A30 Conformal differential geometry (MSC2010)
58J70 Invariance and symmetry properties for PDEs on manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berger, M, Ann. école norm. sup., 74, 85-117, (1957)
[2] Castell, L, Exact solutions of the λϑ4 theory, Phys. rev. D, 6, 536, (1972)
[3] Choquet-Bruhat, Y, (), 84
[4] Helgason, S, Math. scand., 129, (1961)
[5] Helgason, S, Differential geometry and symmetric spaces, (1962), Academic Press New York · Zbl 0122.39901
[6] Jakobsen, H.P; Vergne, M, Wave and Dirac operators, and representations of the conformal group, J. funct. anal., 24, 52-106, (1977) · Zbl 0361.22012
[7] Kerbat, Y; Cohen, M; Praet, G, Conformal completion of Lorentz symmetric spaces, Lett. math. phys., 1, 417-422, (1977) · Zbl 0357.53038
[8] Koranyi, A; Wolf, J.A, Realization of Hermitian symmetric spaces as generalized half-spaces, Ann. of math., 81, 265-288, (1963) · Zbl 0137.27402
[9] Kosmann, Y, C. R. acad. sci. Paris ser. A, 283, (1975)
[10] Kostants, B, Verma modules, etc., ()
[11] Lcinerowicz, A, Théorie globale des connections et des groupes d’holonomie, (1955), Dunod Paris
[12] Morawetz, C.S, The limiting amplitude principle, Comm. pure appl. math., 15, 349-362, (1962) · Zbl 0196.41202
[13] Moreno, C, On quantization of free fields in stationary space-times, Lett. math. phys., 1, 407-416, (1977) · Zbl 0348.35029
[14] Onofri, E, Dynamical quantization of the Kepler manifold, J. math. phys., 17, 401, (1976)
[15] Poulsen, N.S, On C∞-vectors and intertwining bilinear forms for representations of Lie groups, J. funct. anal., 9, 87-119, (1972) · Zbl 0237.22013
[16] Raczka, R; Limic, N; Niederle, I, Continuous degenerate representations of non-compact rotation groups, J. math. phys., 7, 2026, (1966) · Zbl 0158.45805
[17] Rossman, W, Analysis on real hyperbolic spaces, (1976), Queen’s University, Dept. of Math Kingston, Ontario, preprint
[18] Segal, I.E, Mathematical cosmology and extragalactic astronomy, (1976), Academic Press New York
[19] Speh, B, ()
[20] Strichartz, R.S, Harmonic analysis on hyperboloids, J. funct. anal., 12, 341-383, (1973) · Zbl 0253.43013
[21] Vergne, M, The restriction to O(2, n − 1) of a series of representations of O(2, n),, (1977), M.I.T. Mathematics Dept, preprint
[22] Yano, K; Obato, M, J. differential geom., 4, 53-72, (1970)
[23] Ørsted, B, A note on the conformal quasi-invariance of the Laplacian on a pseudo-Riemannian manifold, Lett. math. phys., 1, 183, (1977) · Zbl 0338.53046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.